Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243428] of Richard T. Durrett

Papers Published

  1. Durrett, R, The genealogy of critical branching processes, Stochastic Processes and their Applications, vol. 8 no. 1 (1978), pp. 101-116, ISSN 0304-4149
    (last updated on 2017/12/16)

    Abstract:
    In this paper we will obtain results concerning the distribution of generations and the degree of relationship of the individuals in a critical branching process {Z(t), t≥0} and we will apply these results to obtain a "central limit theorem" for critical branching random walks. © 1978.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320